MAUDE Adverse Event Report: ETHICON INC. PROCEED MESH 6INX6IN(15CMX15CM) SQ; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROCEED MESH 6INX6IN(15CMX15CM) SQ; MESH, SURGICAL, POLYMERIC
Catalog Number PCDM1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Nausea (1970); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2013 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2015 during which the surgeon noted extensive adhesions that were taken down and the mesh was separated from the posterior rectus and was removed with bovie cautery and another mesh was implanted.It was reported that the patient experienced severe pain and inflammation.It was reported that the patient underwent removal surgery on (b)(6) 2023 during which the surgeon noted six inches of small bowel was resected.It was reported that the patient experienced severe pain, nausea and adhesions.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 7/18/2025.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on (b)(6) 2015.(b)(4) submitted for adverse event which occurred on (b)(6) 2023.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROCEED MESH 6INX6IN(15CMX15CM) SQ
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
1000 route 202
raritan 08869 0151
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key22541630
Report Number2210968-2025-08312
Device Sequence Number7000698
Product Code FTL
UDI-Device Identifier10705031047754
UDI-Public(01)10705031047754
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPCDM1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale